Please use this identifier to cite or link to this item:
Title: Geomagnetic crochets associated with proton flares
Authors: Sastri, J. H
Murthy, B. S
Karunakaran, D
Keywords: Geomagnetic;Proton Flares;Solar Flares
Issue Date: Mar-1975
Publisher: National Institute of Science Communication And Information Resources
Citation: Indian Journal of Radio and Space Physics, Vol. 4, pp. 89 - 92
ISSN: 0367-8393
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
Geomagnetic crochets associated with proton flares143.89 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.